RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 9, Pages 1166–1179 (Mi de11554)  

This article is cited in 29 scientific papers (total in 29 papers)

Partial Differential Equations

On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations

A. I. Kozhanova, L. S. Pulkinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Samara State University

Full text: PDF file (1736 kB)

English version:
Differential Equations, 2006, 42:9, 1233–1246

Bibliographic databases:

UDC: 517.956.3
Received: 15.04.2005

Citation: A. I. Kozhanov, L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Uravn., 42:9 (2006), 1166–1179; Differ. Equ., 42:9 (2006), 1233–1246

Citation in format AMSBIB
\Bibitem{KozPul06}
\by A.~I.~Kozhanov, L.~S.~Pulkina
\paper On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 9
\pages 1166--1179
\mathnet{http://mi.mathnet.ru/de11554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2294305}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 9
\pages 1233--1246
\crossref{https://doi.org/10.1134/S0012266106090023}


Linking options:
  • http://mi.mathnet.ru/eng/de11554
  • http://mi.mathnet.ru/eng/de/v42/i9/p1166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Strigun, “Ob odnoi nelokalnoi zadache s integralnym granichnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 78–87  mathnet
    2. N. V. Beilina, “O razreshimosti zadachi s nelineinym integralnym usloviem dlya mnogomernogo giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 4(78), 12–20  mathnet
    3. A. M. Abdrakhmanov, “Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order”, Math. Notes, 88:2 (2010), 151–159  mathnet  crossref  crossref  mathscinet  isi
    4. A. I. Kozhanov, “On the Solvability of Certain Spatially Nonlocal Boundary-Value Problems for Linear Hyperbolic Equations of Second Order”, Math. Notes, 90:2 (2011), 238–249  mathnet  crossref  crossref  mathscinet  isi
    5. M. V. Strigun, “Nachalno-kraevaya zadacha dlya odnomernogo giperbolicheskogo uravneniya s integralnym granichnym usloviem”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 95–101  mathnet
    6. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya ellipticheskogo uravneniya vtorogo poryadka s dopolnitelnym integralnym usloviem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 32–40  mathnet
    7. A. S. Berdyshev, B. Kh. Turmetov, B. J. Kadirkulov, “Some properties and applications of the integrodifferential operators of Hadamard–Marchaud type in the class of harmonic functions”, Siberian Math. J., 53:4 (2012), 600–610  mathnet  crossref  mathscinet  isi
    8. S. V. Kirichenko, “Ob odnoi kraevoi zadache dlya uravneniya smeshannogo tipa s nelokalnymi nachalnymi usloviyami v pryamougolnike”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 185–189  mathnet  crossref  zmath
    9. V. B. Dmitriev, “O edinstvennosti resheniya nelokalnoi zadachi s nelineinym integralnym usloviem dlya uravneniya chetvertogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 13–22  mathnet
    10. S. V. Kirichenko, “Ob odnoi kraevoi zadache s nelokalnymi po vremeni usloviyami dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 31–39  mathnet
    11. N. E. Tokmagambetov, “Gellerstedt Equation with the Perturbation of the Cauchy Condition”, J. Math. Sci., 213:6 (2016), 910–916  mathnet  crossref
    12. S. V. Kirichenko, L. S. Pul'kina, “A problem with nonlocal initial data for one-dimensional hyperbolic equation”, Russian Math. (Iz. VUZ), 58:9 (2014), 13–21  mathnet  crossref
    13. N. S. Popov, “O razreshimosti prostranstvenno nelokalnykh kraevykh zadach dlya odnomernykh psevdoparabolicheskikh i psevdogiperbolicheskikh uravnenii”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 29–43  mathnet  elib
    14. A. E. Savenkova, “Ob odnoi zadache s dinamicheskim nelokalnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 44–52  mathnet  elib
    15. L. S. Pulkina, “A problem with dynamic nonlocal condition for pseudohyperbolic equation”, Russian Math. (Iz. VUZ), 60:9 (2016), 38–45  mathnet  crossref  isi
    16. L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Russian Math. (Iz. VUZ), 60:10 (2016), 33–43  mathnet  crossref  isi
    17. L. S. Pulkina, A. E. Savenkova, “Zadacha s integralnym smescheniem dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 276–289  mathnet  crossref  zmath  elib
    18. Ya. T. Megraliev, F. Kh. Alizade, “Obratnaya kraevaya zadacha dlya odnogo uravneniya Bussineska chetvertogo poryadka s nelokalnymi integralnymi po vremeni usloviyami vtorogo roda”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 503–514  mathnet  crossref  mathscinet  elib
    19. L. S. Pulkina, A. E. Savenkova, “Nelokalnaya zadacha s integralnymi usloviyami vtorogo roda dlya giperbolicheskogo uravneniya”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 1-2, 33–45  mathnet  elib
    20. V. B. Dmitriev, “Kraevaya zadacha s nelokalnym granichnym usloviem dlya uravneniya chetvertogo poryadka”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 3-4, 32–50  mathnet  elib
    21. N. S. Popov, “O razreshimosti kraevykh zadach dlya mnogomernykh parabolicheskikh uravnenii chetvertogo poryadka s nelokalnym granichnym usloviem integralnogo vida”, Matematicheskie zametki SVFU, 23:1 (2016), 79–86  mathnet  elib
    22. O. S. Zikirov, D. K. Kholikov, “Ob odnoi zadache dlya nagruzhennogo psevdoparabolicheskogo uravneniya tretego poryadka”, Matematicheskie zametki SVFU, 23:2 (2016), 19–30  mathnet  zmath  elib
    23. K. U. Khubiev, “Zadacha s integralnym usloviem v giperbolicheskoi chasti dlya kharakteristicheski nagruzhennogo giperbolo-parabolicheskogo uravneniya”, Matematicheskie zametki SVFU, 23:4 (2016), 91–98  mathnet  elib
    24. A. K. Urinov, Sh. T. Nishonova, “A Problem with Integral Conditions for an Elliptic-Parabolic Equation”, Math. Notes, 102:1 (2017), 68–80  mathnet  crossref  crossref  mathscinet  isi  elib
    25. G. F. Guliev, Yu. S. Gasymov, Kh. T. Tagiev, T. M. Guseinova, “Ob obratnoi zadache nakhozhdeniya pravoi chasti volnovogo uravneniya s nelokalnym usloviem”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 49, 16–25  mathnet  crossref  elib
    26. A. B. Beilin, L. S. Pulkina, “Zadacha s nelokalnymi dinamicheskimi usloviyami dlya uravneniya kolebanii tolstogo sterzhnya”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 4, 7–18  mathnet  crossref  elib
    27. A. I. Kozhanov, G. A. Lukina, “Nelokalnye kraevye zadachi s chastichno integralnymi usloviyami dlya vyrozhdayuschikhsya differentsialnykh uravnenii s kratnymi kharakteristikami”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 37–51  mathnet  crossref
    28. K. U. Khubiev, “Ob odnoi nelokalnoi zadache dlya uravneniya smeshannogo giperbolo-parabolicheskogo tipa”, Matematicheskie zametki SVFU, 24:3 (2017), 12–18  mathnet  crossref  elib
    29. K. U. Khubiev, “Zadachi so smescheniem dlya nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa s operatorom drobnoi diffuzii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 82–90  mathnet  crossref  elib
  • Number of views:
    This page:203
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019